View Full Version : Kind of embarrasing but....
04-01-2005, 01:31 PM
I have a kinda embarrasing question, since being on elmiron 30+ days I have been experiencing a change in my sex life. When having intercourse with husband and excuse me I am so embarrased but when having an orgasm it is weird it feels weird and it's almost incomplete feeling. I have never in the 13 years of having sex with him ever had this problem. It is getting to the point where I think geesh what's the point? I don't know. Helllllllp!! Please tell me I am not a freak! Thanks, Jen :)
04-01-2005, 05:17 PM
Elmiron doesn't usually have sexual side effects. Are you on any other medications? Any herbal remedies?
04-02-2005, 09:54 AM
Nope nothing else, that's what is worrying me. This is something soo new. I am on the urised and elmiron that's it.
04-02-2005, 04:29 PM
Jen...I understand your feelings about this because of personal experience. Back in the good 'ol days, I was able to have some "swing from the chandlers" orgasms. Then, I became peri-menopausal at 39 and things changed. I was able to reach orgasm, but never seemed to get over the top and have total release. My husband and I learned that he had to wait about 5 to 10 seconds and then he would use his fingers and gently push on my clitoris until the release happened. I would call that my 2nd coming. :D
Now that I am post meno, orgasms are slow coming and not as intense. :( I really miss those "earth mover" ones. :(
04-05-2005, 12:08 PM
Sharon, you gave me a much needed laugh!!! I'll just say I just turned 40...'nuff said...
04-15-2005, 09:04 AM
The exact same thing has been happening to me since I have been on Elmiron. I just didn't put the two together. I used to have mind blowing O's, but lately it's like it starts but then never finishes. I feel like, why make the effort just to have it fizzle out. It's still worth it because before elmiron I hurt so much I didn't want him touching me at all. Oh well....
04-15-2005, 09:16 AM
Ugh, you guys... I am having the same problem lately. I am on a lot of other meds and I figured it was one of the others or something, but I have also been experiencing less intense orgasms. They start like they always did, but sorta "go away" right after that and there's no big "explosive" part, only some small contractions. It's frustrating!!
I'm only 30 (well, about to turn 31 in a couple weeks), so I wonder why this happens -- it's gotta be the meds somehow. I've even tested it, ahem, without my husband present ;) and it's still the same thing, sorta a "half-orgasm." Sharon, I'm gonna try the pressing on the clitoris trick to see if that helps matters. Thanks for sharing that :D
Powered by vBulletin® Version 4.2.0 Copyright © 2013 vBulletin Solutions, Inc. All rights reserved.